# SDR SWIA200819982

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 14,606 hours, 12,854 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Condition: Unknown
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR WOULD NOT OPEN FROM OUTER HANDLE.  FLIGHT 6712.  INSPECTED AND CLEANED DOOR.  CYCLED NUMEROUS TIMES WITH NO DISCREPANCIES NOTED.
